Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Missed period, negative pregnancy test, had a period in the previous cycle after stopping marvelon pills. What could possibly be wrong?

hi! i have taken marvelon for 4 yrs now. I recently stopped taking it. The first month after stopping it, i had my period. This month i am supposed to have my period but i did not have it. I did pregnancy test kit and its a negative. What could possibly be wrong? Should i worry or is this a normal effect after stopping marvelon pills?
Asked On : Tue, 2 Oct 2012
Answers:  1 Views:  104
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Hello, I would be happy to help.

There are three possibilities:

1. There was irregularity in terms of when you ovulated and the cycle is delayed
2. You did not ovulate, and the cycle will occur at some point OR you might experience breakthrough bleeding that will be confusing in terms of whether it is a cycle
3. You are pregnant and just testing slightly too early (least likely)

I hope this helps.
Answered: Wed, 3 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor